MathSciNet Relay Station
MathSciNet bibliographic data
MR3001846 34N05 (34C25)
Wang, Sheng-Ping Existence of periodic solutions for higher order dynamic equations on time scales. Taiwanese J. Math. 16 (2012), no. 6, 2259–2273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement